# SDR 07FDEA03167

- Difficulty date: August 28, 2007
- Submitted: August 28, 2007
- Operation: Air carrier
- Aircraft: N585FE
- Make and model: Doug MD-11F
- Aircraft serial: 48481
- Aircraft time: 53,523 hours, 10,632 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Condition: Corroded
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING, OUTBOARD FLAP VANE INSIDE OF LEADING EDGE ACCESS HOLE FOUND   CORRODED.   09-11-07   REMOVED AND REPLACED AS PER AMM 27-50-32-4.   ADJUSTMENT CARRIED OUT AS PER AMM 27-50-32-5 FOUND SATISFACTORY. LH WING   OUTBOARD FLAP OPERATION CHECK CARRIED OUT AS PER AMM 27-50-00-2 FOUND   SATISFACTORY.
